# SDR DALA2021040501967

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 134,351 hours, 19,096 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 SEAT 19F RED EMERGENCY LIGHTS AT 19F INOPERATIVE. MAINTENANCE CLEANED AND RE-SECURED ALL WIRE CONNECTIONS. SYSTEM OPERATION IS NORMAL. (LP 6943355)
